# SDR DALA1018611706

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 41,720 hours, 12,537 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 30A IS INOPERATIVE. MX RE-CRIMPED CONNECTOR PLUG. SYS OPS IS NORMAL.
